Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 8, Issue 3-4

Issues

INFORMATION MEASURES ON THE OPEN DOMAIN

Wolfgang Sander

About the article

Published in Print: 1988-12-01


Citation Information: Analysis, Volume 8, Issue 3-4, Pages 207–224, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1988.8.34.207.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bruce R. Ebanks, Palaniappan Kannappan, Prasanna K. Sahoo, and Wolfgang Sander
Aequationes Mathematicae, 1997, Volume 54, Number 1-2, Page 1

Comments (0)

Please log in or register to comment.
Log in